# SDR SWAA2013010211006

- Difficulty date: December 23, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 29,095 hours, 16,892 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C15631
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242TF IS CRACKED AT INSERT LOCATION.  REPAIRED CRACK ON PASSENGER CABIN FLOOR PANEL 242TF AT INSERT LOCATION PER SRM 53-00-50-2R-4 AND SRM 53-00-50-2R-0.
